# SDR DXTA200300086

- Difficulty date: August 15, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N293QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600293
- Aircraft time: 7,776 hours, 6,368 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Stuck
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AT ALTITUDE OF 39,000FT, THE RIGHT THROTTLE LEVER BECAME STUCK. CREW REGAINED THROTTLE LEVER MOVEMENT BELOW 6000FT. THE RAM AIR TEMP AT FL WAS -38C.  FOUND RIGHT THROTTLE TO BE STIFF, ADJUSTED AND SECURED DETENT AT THE STOW DIVIDER.  REMOVED AFT THROTTLE CABLE, INSPECTED FOUND NO DEFECTS, COMPLIED WITH THROTTLE CABLE LUBRICATION, REASSEMBLED AND FOUND THROTTLE MOVING SMOOTHLY AT ALL SETTINGS.  PERFORMED ENGINE RUN AND FOUND OPERATIONAL CHECK OF THROTTLE SYSTEM TO BE GOOD AT THIS TIME, ALL WORK DONE IAW CESSNA 560 MM CHAPTER 76-11-04 AND 12-21-04.
